# SDR ASAA2019102431092

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 50,018 hours, 14,874 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON MASTER CAUTION RECALL, LEFT "PACK" LIGHT ILLUMINATES, EXTINGUISHES AFTER PRESSING MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PTC BITE ON CONTROLLERS 1 AND 2 IAW B737-800 FIM 21-62 TASK 801. CONTROLLER #1 SHOWS #1 TCV FAULT. RESET FAULTS AND PERFORMED FIM 21-62 TASK 830. REACCOMPLISHED PTC BITE ON BOTH CONTROLLERS, NO ACTIVE FAULTS GENERATED OP CHECKS GOOD. THIS CLEARS MEL 21-32B.
